# SDR ASAA2018080625653

- Difficulty date: July 17, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 39,041 hours, 11,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 144A261346
- Condition: Cracked
- Location: Bs 727 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727 BULKHEAD STIFFENER FOUND CRACKED IN THE UPPER RADIUS AT RBL 10.  ACFT GROUNDED.  REMOVED AND REPLACED THE BULKHEAD STIFFENER IAW SRM 51-40-0G0.
